# SDR CVGA20120031

- Difficulty date: January 3, 2012
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N178BR
- Make and model: Cessna 560XL
- Aircraft serial: 5605354
- Aircraft time: 2,755 hours, 2,074 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ANTI-ICE INOP.
